Discussions By Condition: Medical Stories

Vistaril reaction and bone pain

Posted In: Medical Stories 0 Replies
  • Posted By: TerryC
  • October 12, 2008
  • 02:41 AM

I was given Vistaril into an IV rather than IM (into the muscle) in the ER
4 years ago, and I have never been the same. The Vistaril was given to relax tightness in between my ribs that I got from working.
I started having myoclonic jerking while still in the ER.

Within 1 week of this I started having the worst all over pain, and burning skin and a feeling of raw nerve pain.

My chest and palms turned red, skin has blood coming to the surface from the slightest tap, mygraines, muscle spasms, twitching, and vision changes. When I stand I get a "feeling" of a strained muscle in my temple.

I have bone pain in my entire body, muscle pain, burning nerve pain, and shooting pains every day.

After that night I can not tolerate any medication now. I feel sick from medication, (never vomit) just nausea, I get a terrible feeling in my temple and my vision blurs.
I had a CYP2D6 genotype test done that showed I can't metabolize medicine properly
(too slowly).

Has anyone else experienced anything like this?

Has anyone had Vistaril given into an IV?

The bone pain is unbearable.


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?